# SDR VNAA20251015060

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130542
- Condition: Chafed
- Location: Zone 500 Aileron
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:R/H AILERON LOWER SKIN CHAFED WS 348.00 TO WS 353.00 CORRECTIVE ACTION: SERVICEABLE PART P/N CC670-13054-2 DRILLED UP AND INSTALLED IAW CRJ 700 SRM TASK 51-42-06-001-001-A01, AND SRM TASK 51-42-21-001-001-A01              CC670-13054-2
